首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Different Approaches to Estimation of the Gompertz Distribution under the Progressive Type-II Censoring Scheme
  • 本地全文:下载
  • 作者:Kyeongjun Lee ; Jung-In Seo
  • 期刊名称:Journal of Probability and Statistics
  • 印刷版ISSN:1687-952X
  • 电子版ISSN:1687-9538
  • 出版年度:2020
  • 卷号:2020
  • 页码:1-7
  • DOI:10.1155/2020/3541946
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    This paper provides an estimation method for an unknown parameter by extending weighted least-squared and pivot-based methods to the Gompertz distribution with the shape and scale parameters under the progressive Type-II censoring scheme, which induces a consistent estimator and an unbiased estimator of the scale parameter. In addition, a way to deal with a nuisance parameter is provided in the pivot-based approach. For evaluation and comparison, the Monte Carlo simulations are conducted, and real data are analyzed.

国家哲学社会科学文献中心版权所有